RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 14, Issue 3  


Sharpening certain cyclic inequalities
E. K. Godunova, V. I. Levin
305
Concerning a sufficient condition of Sidon for the integrability of trigonometric series
S. A. Telyakovskii
317
Relations between upper bounds of absolute values of functions and their higher derivatives
G. V. Kirsanova
329
On upper and lower values of a generalized function at a point
Yu. P. Chuburin
339
Separation properties for Sturm–Liouville operators
K. Kh. Boimatov
349
On the formula for the distribution of the eigenvalues of singular differential operators
M. Otelbaev, Ya. T. Sultanaev
361
Every Hilbert subspace of a Wiener space has measure zero
O. G. Smolyanov, A. V. Uglanov
369
Conditional extrema of functionals in topological linear spaces
M. F. Sukhinin
375
Matrix representability of nilpotent products of groups
Yu. E. Vapnè
383
Nonaxiomatizability of directionally ordered groups in the class of nontrivially partially ordered groups
A. A. Vinogradov
395
On the global dimension of an algebra
V. E. Govorov
399
Homological determinacy of the $p$-adic representations of nonsemisimple rings with power basis
N. M. Kopelevich
407
The $p$-length of an arbitrary finite group
K. A. Reshko, V. I. Kharlamova
419
On the intersection of maximal subgroups in finite groups
V. V. Shlyk
429
Topological transitivity of cylindrical cascades
E. A. Sidorov
441
On a hypothesis on Poincaré series
G. I. Gusev
453
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019